# SDR 96ZZZM80

- Difficulty date: December 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N67UE
- Make and model: Beech 1900C
- Aircraft serial: UC67
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bolt
- Part number: 1018100891
- Condition: Broken
- Location: Rt Mlg
- Part time: 4,985 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CIU - UPON DEPARTURE FROM APN EN ROUTE TO DTW, THE CREW NOTED THAT THE GEAR HANDLE LIGHT WAS STILL ON.  THE GEAR WAS RECYCLED AND THE RIGHT MAIN INDICATION WAS UNSAFE.  THE CREW ELECTED TO DIVERT TO CIU.  AN EMERENCY WAS DECLARED AND UPON LANDING THE RIGHT MAIN GEAR FAILED TO STAY EXTENDED AND ROTATED TO THE TRAILING POSITION.  NO INJURIES OCCURRED.  MAINTENANCE SUSPECTS UPPER DRAG BOLT AND DEPARTED.  (M)
